# SDR SIMA950601

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 144
- System (JASC): 2710 · Aileron Control System
- Part: Link Assy
- Part number: S2711009700101
- Condition: Corroded
- Location: Lt Aileron
- Part time: 11,106 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING (IMBV) INTERMEDIATE MAIN BASE VISIT, MAINTENANCE FOUND THE LEFT AILERON TRIM TAB ACTUATOR LINK ASSEMBLY CORRODED.  THE LINK ASSEMBLY WAS R&R IAW J1C 271172 - RAI - 10000-002.  AILERON SYSTEM FUNCTIONALLY TESTED GOOD IAW JIC 271000-FUT-10000.  AIRCRAFT WAS RETURNED TO SERVICE.  PART TOTAL CYCLES, 15,290.  (X)
